Low Carb Frequently Asked Questions - pill trouble?




View Full Version : pill trouble?


albebee
10-04-2003, 08:03 PM
I have been following atkins for 3 weeks now with no weight loss.
No veggies at all.
Can birth control pills make the atkins way impossible? :?:


goodforme
10-04-2003, 08:30 PM
No, but the NO VEGGIES AT ALL can! You have to eat your salads and veggies for the vitamins and the um :o "movements" to happen. I am on the pill and in the last 4 months I've lost 37 pounds doing it the way it's outlined in his book.

Froufy
10-06-2003, 10:09 PM
Hi Albebe,

While being on the pill may slow down weight loss, it should not stop it completely!

I agree w/Sherrie that you may not be following the plan correctly and consequently not losing any weight.

Perhaps you can post some of your menus/daily eating and we can offer suggestions? Have you read the book and are you following the induction rules and eating from the acceptable food lists?

You might also (if you don't already) get an account at www.fitday.com to track your calories, fibre, fat and protein.

Hope we can help you out!

Froufy


barbmarie
10-07-2003, 07:34 AM
I have been stuck at a plateau for the past few weeks. I stopped my pills 2 weeks ago after reading that it could stall weight loss in the Atkins book. I was taking Yasmin, don't know if the brand makes a difference. I will try this for a couple of months and see if the loss speeds up. I will keep you posted.

albebee
10-13-2003, 12:43 PM
After reading lots of posts, I found out that caffeine and nutra-sweet are the problem. I didn't think these 2 would cause me trouble, but they kept me from getting into ketotosis. I gave them both up and have lost 5 lbs. and am in ketotosis. So the pill is not to blame!

Froufy
10-13-2003, 09:37 PM
Congrats on the weight loss albebee! Sounds like you found the culprits....many people still take caffeine and aspartame without a second thought, but as we can see it does affect some people negatively.

Keep us posted on your progress!

Froufie